Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Throbbing headache, fever. Test showed bacterial meningitis. Given ceftin. Cause?

What is the cause of throbbing headache and fever in my son after EGD and dilatation of the esophagus?I took him to the Er and he CT of the head done and LP done to R/O viral and bacterial meningitis and he was ruled out and he was sent home on Ceftin PO bid.But,the throbbing headaches persist.At the hospital he was given Toradol I VE every 6 hours and that did help.I am concerned.My e-mail address is - YYYY@YYYY .
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

I am not sure whether or not your son was given spinal anaesthesia. In the case of spinal anesthesia, there could be a possibility of post-spinal headache, which is self-limiting in nature and usually subsides with rest, supine position and plenty of fluids.

Infection as a cause has already been excluded.

Another possibility is migraine flare-up, if he used to get migraines earlier.

As of now, there is no need to worry, and pain-killer medications may be continued.

I hope it helps.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My blog:

Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor